On infinity norms as Lyapunov functions for piecewise affine systems

M. Lazar, A. Jokic

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

14 Citaten (Scopus)
177 Downloads (Pure)

Samenvatting

This paper considers off-line synthesis of stabilizing static feedback control laws for discrete-time piecewise affine (PWA) systems. Two of the problems of interest within this framework are: (i) incorporation of the S-procedure in synthesis of a stabilizing state feedback control law and (ii) synthesis of a stabilizing output feedback control law. Tackling these problems via (piecewise) quadratic Lyapunov function candidates yields a bilinear matrix inequality at best. A new solution to these problems is proposed in this work, which uses infinity norms as Lyapunov function candidates and, under certain conditions, requires solving a single linear program. This solution also facilitates the computation of piecewise polyhedral positively invariant (or contractive) sets for discrete-time PWA systems.
Originele taal-2Engels
TitelProceedings of the 13th ACM International Conference on Hybrid Systems: Computation and Control (HSCC), 12-16 April 2010, Stockholm, Sweden
Plaats van productieBerlin
UitgeverijSpringer
Pagina's131-140
ISBN van geprinte versie978-1-60558-955-8
DOI's
StatusGepubliceerd - 2010

Vingerafdruk

Duik in de onderzoeksthema's van 'On infinity norms as Lyapunov functions for piecewise affine systems'. Samen vormen ze een unieke vingerafdruk.

Citeer dit